# SDR CA120718008

- Difficulty date: July 14, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Airtrc AT802A
- Engine: Pwc PT6A67AG
- Propeller: Hartzl HCB5MA3
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Pressure Switch
- Part number: E1SRVAC
- Condition: Faulted
- Location: Fuel System
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

(CAN) FUEL FILTER LIGHT ILLUMINATED, FUEL FILTER REMOVED, CLEANED, INSPECTED AND REPLACED.  NO MAJOR CONTAMINATION FOUND.  FAULTY SWITCH FOUND TO BE SOURCE OF ILLUMINATION, SWITCH REPLACED.
